# SDR QXEA200700273

- Difficulty date: February 19, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 19,479 hours, 27,926 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - FOUND LEFT INBOARD FLAP TRACK NR 2 HAS 2 DIVOTS ON UPPER RAMP AND 2 DIVOTS ON LOWER RAMP.  REPAIRED IAW RD8-57-986.
